Lasse Hjuler Christiansen

Lasse Hjuler Christiansen

Ph.d.-studerende

DTU COMPUTE
Institut for Matematik og Computer Science

Danmarks Tekniske Universitet

Asmussens Allé

Bygning 303B, rum 147

2800 Kgs. Lyngby

Tlf.
E-mail lhch@dtu.dk

Få tilsendt vCard på e-mail.

Publikationer
Projekter
Loading

Publikationer rss feed

2017
 

A least squares approach for efficient and reliable short-term versus long-term optimization

Christiansen, Lasse Hjuler ; Capolei, Andrea ; Jørgensen, John Bagterp
in journal: Computational Geosciences (ISSN: 1420-0597) (DOI: http://dx.doi.org/10.1007/s10596-017-9620-9), vol: 21, issue: 3, pages: 411-26, 2017

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2017     |    DOI: http://dx.doi.org/10.1007/s10596-017-9620-9

 

A Novel Approach for Risk Minimization in Life-Cycle Oil Production Optimization

Capolei, Andrea ; Christiansen, Lasse Hjuler ; Jørgensen, John Bagterp
part of: Proceedings of the 27th European Symposium on Computer Aided Process Engineering, 2017,
Presented at:
27th European Symposium on Computer Aided Process Engineering, 2017, Barcelona

Type: Article in proceedings (Peer reviewed)

Status: Published     |    År: 2017

  PDF

Offset Risk Minimization for Open-loop Optimal Control of Oil Reservoirs

Capolei, Andrea ; Christiansen, Lasse Hjuler ; Jørgensen, John Bagterp
in journal: IFAC-PapersOnLine (ISSN: 2405-8963) (DOI: http://dx.doi.org/10.1016/j.ifacol.2017.08.1034), vol: 50, issue: 1, pages: 10620-10625, 2017
Presented at:
20th IFAC World Congress 2017, 2017, Toulouse

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2017     |    DOI: http://dx.doi.org/10.1016/j.ifacol.2017.08.1034

2016
 

Time-explicit methods for joint economical and geological risk mitigation in production optimization

Christiansen, Lasse Hjuler ; Capolei, Andrea ; Jørgensen, John Bagterp
in journal: Journal of Petroleum Science and Engineering (ISSN: 0920-4105) (DOI: http://dx.doi.org/10.1016/j.petrol.2016.04.018), vol: 146, pages: 158-169, 2016

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2016     |    DOI: http://dx.doi.org/10.1016/j.petrol.2016.04.018

2015
 

Pairs of dual Gabor frames generated by functions of Hilbert-Schmidt type

Christiansen, Lasse Hjuler
in journal: Advances in Computational Mathematics (ISSN: 1019-7168) (DOI: http://dx.doi.org/10.1007/s10444-015-9402-7), vol: 41, issue: 6, pages: 1101-1118, 2015

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2015     |    DOI: http://dx.doi.org/10.1007/s10444-015-9402-7

2013
 

Construction of smooth compactly supported windows generating dual pairs of gabor frames

Christiansen, Lasse Hjuler ; Christensen, Ole
in journal: Asian-European Journal of Mathematics (ISSN: 1793-5571) (DOI: http://dx.doi.org/10.1142/S1793557113500113), vol: 6, issue: 1, 2013

Type: Journal article (Peer reviewed)

Status: Published     |    År: 2013     |    DOI: http://dx.doi.org/10.1142/S1793557113500113